Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. F. Wells
Title: Three-dimensional nets and polyhedra
Additional book information: Wiley, New York, 1977, xii + 268 pp., $29.95.

References [Enhancements On Off] (What's this?)

  • A. Andrcini 1905, Sulle reti di poliedri regolari e semi-regolari, Mem. Soc. Ital. Sec. (3) 14, 75-129.
  • W. W. R. Ball and H. S. M. Coxeter 1974, Mathematical recreations and essays, 12th ed., Univ. of Toronto Press, Toronto, Ont. MR 351741
  • H. S. M. Coxeter 1939, The regular sponges, or skew polyhedra, Scripta Math. 6, 240-244.
  • H. S. M. Coxeter 1940, Regular and semiregular polytopes. I, Math. Z. 46, 380-407. MR 2181
  • H. S. M. Coxeter 1968, Twelve geometric essays, Southern Illinois Univ. Press, Carbondale, Ill. MR 310745
  • H. S. M. Coxeter 1973, Regular polytopes, 3rd ed., Dover, New York. MR 370327
  • H. S. M. Coxeter 1974, Regular complex polytopes, Cambridge Univ. Press, New York. MR 370328
  • H. S. M. Coxeter 1978, Polytopes in the Netherlands, Nieuw Arch. Wisk. (3) 26 (to appear). MR 484100
  • Keith Critchlow 1969, Order in space, Thames and Hudson, London; Viking Press, New York.
  • J. R. Gott, III, 1967, Pseudopolyhedrons, Amer. Math. Monthly 74, 497-504. MR 212655
  • D. Hilbert and S. Cohn-Vossen 1952, Geometry and the imagination, Chelsea, New York. MR 46650
  • A. V. Shubnikov and V. A. Koptsik 1974, Symmetry in science and art, Plenum, New York.
  • A. Wachman, M. Burt and M. Kleinmann 1974, Infinite polyhedra, Technion, Haifa.
  • Ernst Witt 1941, Spiegelungsgruppen und Aufzählung halbeinfacher Liescher Ringe, Abh. Math. Sem. Univ. Hamburg 14, 289-322. MR 5099

Review Information:

Reviewer: H. S. M. Coxeter
Journal: Bull. Amer. Math. Soc. 84 (1978), 466-470
American Mathematical Society